Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on a certain type of ruled surface


Author: W. C. Graustein
Journal: Bull. Amer. Math. Soc. 29 (1923), 341-344
DOI: https://doi.org/10.1090/S0002-9904-1923-03750-6
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 1 (1923), 21--25
MathSciNet review: 1560749
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03750-6

American Mathematical Society